# SDR AALA20100809LGA03

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 72,202 hours, 38,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 32145
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
